# SDR DALA2019111426689

- Difficulty date: November 12, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 81,650 hours, 37,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM LOCATED BTW FR 12 TO FR 24 AND-Y 1292 IN PASSENGER CABIN (1 EA), REPLACED FLOOR STRUCTURE BEAM LOC BTW FR 12 TO FR 24 IN PASSENGER CABIN FWD GALLEY AREA AS PER A320 SRM 51-72-11 AND DWG D53112812
